It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Could I be pregnant?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-13-2015, 10:59 PM   #1
    hcampbell
    Newbie
    (female)
     
    hcampbell's Avatar
     
    Join Date: Jun 2015
    Posts: 1
    hcampbell HB User
    Question Could I be pregnant?

    I had my last Depo Provera injection about 7 months ago. I was due to get another shot in December of 2014. I began having brown discharge every day for months (not heavy like a period). It finally stopped at the end of May. From June 2nd to the 8th, I had unprotected sex with my boyfriend every day. I began spotting again a few days ago. Sometimes brown, sometimes red, and sometimes there were clots. I've been experiencing some pregnancy symptoms (nausea, appetite loss, fatigue, etc.). I haven't taken a pregnancy test yet, but I was wondering if the clots and spotting over the past couple of days mean that I'm not pregnant. Please help!

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    depo provera, pregnancy, sex, spotting



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:29 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!